# SDR GTIA030365

- Difficulty date: May 3, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT WING LEADING EDGE STATION XFS 624 CRACKED AND BENT, SUPPORT.  REMOVED SUPPORT.  LOCATED AND DRILLED NEW SUPPORT.  INSTALLED THE NEW SUPPORT.  (M)
